Deep search:Searching for "Casimir operator" in 'KEYWORDGot 1 item.
index Title
1A special fermionic generalization of lineal gravity
Author(s):Duplij S. A., Soroka D. V., Soroka...  Clicked:4749  Download:1957  Cited:3  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.4 P.629-632  DOI:10.1631/jzus.2006.A0629
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE